RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1962, Volume 7, Issue 1  


Editorial
3
Stochastic Equations for Diffusion Processes in a Bounded Region. II
A. V. Skorokhod
5
Mises’ Theorem on the Asymptotic Behavior of Functionals of Empirical Distribution Functions and Its Statistical Applications
A. A. Filippova
26
On Asymptotically-Continuous Stochastic Processes
V. N. Klimov
61

Short Communications
Martingales on Metric Spaces
V. E. Beneš
82
On a Density of one Gaussian Distribution with Respect to Another
Yu. A. Rozanov
84
Minimax Theorems for Games with Imperfect Transfer of Information
J. V. Romanovsky
89
Some Theorems for Branching Processes with Several Types of Particles
A. A. Savin, V. P. Chistyakov
95
Formulas for Extrapolation of Random Fields
M. I. Fortus
104
A Note on Some Stochastic Approximation Processes
T. P. Krasulina
113
Comparison of Parameters of Poisson Distributions
L. N. Bol'shev
119

Errata to the paper in v. 6, no. 4 (1961)
V. M. Zolotarev
120
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019